# SDR UALA2012121207189

- Difficulty date: December 11, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 58,837 hours, 6,962 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Controller
- Part number: 1167005142
- Part serial: 43
- Condition: Faulty
- Location: Interphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK GALLEY + DOOR INTERPHONE RECEPTION POOR FROM CABIN - SOUNDS FINE FROM COCKPIT.  REPLACED CABIN INTERFACE CONTROLLER PER MM AND OEU 4-2-14.  STATIC GONE, OPS OKAY.
